# SDR AALA20170221023

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 11,912 hours, 4,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 537601
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY ESCAPE PATH LIGHTING ABOVE ROW 14 STOWAGE BIN IS MISSING THE LENS COVER. REMOVED AND REPLACED LENS COVER IAW AMM 33-51-03. OPERATIONAL CHECK GOOD.
